# SDR AALA202208223474

- Difficulty date: August 13, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N931NN
- Make and model: Boeing 737
- Aircraft serial: 33230
- Aircraft time: 27,584 hours, 11,599 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 19101M9708
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 8,131 hours, 3,661 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DESCENT ELECTRICAL SHORT IN WIRE ON FIRST OFFICERS (RIGHT SIDE) FORWARD WINDOW TURNED OFF WINDOW HEAT TO THAT WINDOW AND WINDSHIELD CRACKED AT FL320. REMOVED AND REPLACED RIGHT HAND SIDE COCKPIT WINDOW PER JOB CARD 08L21056004
